Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 12:01:42 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 619998
  • Total Topics: 46709
  • Online Today: 273
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: neck oval rashes?  (Read 1692 times)

0 Members and 1 Guest are viewing this topic.

Offline ArisGreekSquared

  • Member
  • Posts: 46
neck oval rashes?
« on: September 22, 2008, 12:28:17 PM »
Hey All,

So I have had no side effects thus far with Atripla since August 6, but I'm wondering fi I'm getting one now.  I have two or 3 oval rashes that are on my neck and are raised a little.  It start mid-last week and are more pronounced now. I don't know if it could be something I ate or something I'm using.  I'm tempted to think it might be more of a minor case of psoriasis (sp?) and/or something caused by the ProActiv acne cleanser I started last week too or the Neutrogena Body Scrub.  It's the only place it is located and it's a small area and hasn't spread which makes me think it's not Atripla-related.

Any ideas?

-A

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,618
  • Diagnosed + 1989
Re: neck oval rashes?
« Reply #1 on: September 22, 2008, 06:58:33 PM »
I personally have never heard of this; someone will most likely come along who has.  I would suggest, however, getting a referral from your doctor to a dermatologist who's experienced in treating HIV+ patients.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline jabez

  • Member
  • Posts: 97
Re: neck oval rashes?
« Reply #2 on: September 23, 2008, 11:09:26 PM »
How big are they?   I have two little small raised bumps on my wrist that recently appeared.   Mine are about the size of big acne bumps, but they are a dark reddish/brown color.   I showed them to my HIV doctor a couple of weeks ago (just to be sure they ain't Kaposi Sarcoma), and she said they're probably nothing, and are definitely NOT Kaposi Sarcoma lesions.   She told me the same thing Bettyacy said -- "See a dermatologist that understands about HIV peculiarities."  I haven't made an appointment yet, though.  Sounds like it might be the same thing you've got (and hopefully nothing important at all).     
Sept 2007 -- CD4 = 68; VL = 469,000
Started Atripla Sept 21, 2007
Nov 2007-CD4=217;VL=332
Feb 2008-CD4=237;VL=<50
Apr 2008-CD4=271;VL=66
Aug 2008-CD4=440;VL=52
Jan 2009-CD4=403;VL=61
May 2009-CD4=480;VL=129
Sep 2009-CD4=376;VL<40
Jan 2010-CD4=476;VL<40
Jul 2010-CD4=539;VL<40
Jan 2011-CD4=461;VL=53
Jul 2011-CD4=515;VL<20
Jan 2012-CD4=506;VL=54
Aug 2012-CD4=440;VL=21
Jan 2013-CD4=447;VL=<20
Jul 2013-CD4=406; VL=<20

Offline ArisGreekSquared

  • Member
  • Posts: 46
Re: neck oval rashes?
« Reply #3 on: September 24, 2008, 10:33:40 AM »
Nah these aren't acne bumps.  these look like you just got a dry skin patch...it's only 1" wide...at any rate. It's going away now so I'm not worried.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.